Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A nonnormal outer function in $ H\sp{p}$


Authors: Leon Brown and Lowell Hansen
Journal: Proc. Amer. Math. Soc. 34 (1972), 175-176
MSC: Primary 30A78
DOI: https://doi.org/10.1090/S0002-9939-1972-0291470-3
MathSciNet review: 0291470
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we construct an outer function in $ {H^p}$ for all p which is not normal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A78

Retrieve articles in all journals with MSC: 30A78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0291470-3
Keywords: Normal functions, outer functions in $ {H^p}$
Article copyright: © Copyright 1972 American Mathematical Society